Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have blister on lips leaving a scar. Solution?

hi my query is about my lip, i had blister on lips and when it recover, it leave a scare or so call a black spot/stain, not only one, it s few! and i realized it become darker recently. I feel sad and try to cover my lip when talking to people, too worry people will look at my lips. Kindly advise me a solution. Can i go for any laser treatment to remove it?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems you have developed post inflammatory hyperpigmentation of the lips secondary to the blister on lips. To treat the same apply a mild steroid cream over the spot in night and Kojic acid and vitamin c based cream twice in a day. Also use a lip balm with sun protection factor. Hopefully your pigmentation eill reduce. You may also take few sessions of mild spot chemical peels to reduce the pigmentation.
Hope that helps. Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor